# SDR DALA14027515531

- Difficulty date: April 30, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 80,244 hours, 34,487 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, AN ELECTRICAL ODOR REPORTED IN THE AFT CABIN.  MAINTENANCE FOUND RT AFT COFFEEMAKER BAD, REPLACED, OPS CHECKED GOOD.
